# SDR CA020109003

- Difficulty date: December 8, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Beech B300B350C
- Aircraft time: 3,781 hours
- Engine: Pwa PT6A60A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Safety Solenoid
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON TAKEOFF,  WHEN BRAKING GROUND,  THE LANDING GEARS CONTROL 2 AMP BRAKER WOULD POP.  WHEN GEAR WAS SELECTED UP,  THE GEAR WOULD NOT RETRACT,  THE AIRCRAFT RETURNED TO THE HANGAR. THE GEAR SELECT SWITCH ASSEMBLY WAS INSPECTED.  THE POWER WIRE TO THE SAFETY SOLENOID WAS SHORTED TO GROUND.
